# SDR AALA201901175001

- Difficulty date: January 14, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 24,948 hours, 2,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN  ABOVE THE R5 DOOR WAS INOPERATIVE.  REPLACED BATTERY PACK IAW MM 33-51-06-960-802. OPS CHECKED GOOD.
